I have been taking Zoloft or Sertraline (150 mg daily) for about 7 yrs now. It has worked very well until recently. My last prescription refill the sertraline color changed from a yellowish/tan color to a light green and it also changed in shape. Would this change have anything to do with the drug not working? Or do I need to think about changing prescriptions? It just seems odd that the two events happened at the same time.
24 Aug 2010
I am also on Zoloft and mine hasn't changed color (at least, yet). Did you call your pharmacist to ask why it changed color. Are they getting the generic from somewhere different now? Sometimes, different generics can be slightly different. I once had to go back to the name brand instead of the generic of a different med when it didn't work right. You should look into this.
2 Sep 2010
It certainly can be the case... my Dr. didn't agree but when I was switched to the generic made be Teva I noticed it not working by luck CVS switched from Teva to Greenstone (a sub Company of the original developer of Zoloft) and it began to work again. Try to find out if you Pharm. is using Teva if so go to other Pharm. and try the Greenstone - they are both listed as Sertraline. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been getting my Sertraline HCL at the same drug store for 6 months now and I have been paying $ 4.00 because it was on the $ 4.00 list. This ...
1 answer • 10 May 2011
Face burning& head tingling on camber sertraline, is this the generic, will it go away, is it common
Sertraline - Hi I started taking Generic Zoloft (Camber brand) for anxiety back in early June. I... started on 25 for a week then went up to 50. On ...
1 answer • 26 Sep 2011
I have been on the sertraline (zoloft) for three years. The dose is up to 125mg. Tomorrow I know its going up but I wanna ask if there might be ...
4 answers • 20 Oct 2011
I have some good days and some not so good days. Seems like I am lightheaded and in a fog most days and I am having a really hard time sleeping more ...
1 answer • 6 Aug 2015